MAUDE Adverse Event Report: InspireMD Ltd. CGuard Prime Carotid Stent System

InspireMD Ltd. CGuard Prime Carotid Stent System
Model Number CND0840
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a transcarotid artery revascularization (tcar) procedure with implantation of a cguard prime carotid stent 135 and subsequently experienced a neurological event.The physician confirmed a stroke through physical neurological examination findings, computed tomography angiography (cta), and magnetic resonance imaging (mri) performed the day following the procedure.Additional information was received on (b)(6), 2026 indicating that according to the physician, the patient's neurological symptoms returned to baseline during the subsequent week.
 
Additional Manufacturer Narrative
This mdr is being submitted retrospectively as part of capa-us-002-26, identified during a retrospective review conducted under the capa.It was reported that the device was utilized during a transcarotid artery revascularization (tcar) procedure.Tcar is not an approved indication for use of the cguard prime carotid stent system 135cm in the united states and therefore represents off-label use of the device.Based on the information received and the results of the investigation, no device malfunction, manufacturing deficiency, or device mechanism-related issue was identified.A definitive root cause could not be determined.The reported event is a known potential adverse event associated with carotid artery stenting and may also be influenced by patient, lesion, procedural, or other clinical factors.Complaint trending and post-market surveillance activities are performed on an ongoing basis.Appropriate actions will be evaluated and implemented should an increase in similar events be identified.The cguard prime 135 cm delivery system instructions for use (ifu), include the following warning: "the stent systems may cause thrombus migration from the implant site along the arterial lumen and may produce distal embolization.".

Brand Name
CGuard Prime Carotid Stent System
Common Device Name
Carotid Stent System
Manufacturer (Section D)
InspireMD Ltd.
4 menorat hamaor street
tel aviv, isr 67448 32
IS  6744832
Manufacturer (Section G)
InspireMD Ltd.
4 menorat hamaor street
tel aviv, isr 67448 32
IS   6744832
Manufacturer Contact
magaly boardman
4 menorat hamaor street
tel aviv, isr 67448-32
IS   6744832
MDR Report Key50124750
Report Number3031658894-2026-00052
Device Sequence Number5597810
Product Code NIM
UDI-Device Identifier07290120281905
UDI-Public(01)07290120281905(11)250317(17)260630
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberCND0840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown